A proof of Kamp's theorem

Alexander Rabinovich*

*Corresponding author for this work

Research output: Chapter in Book/Report/Conference proceedingConference contributionpeer-review

2 Scopus citations

Abstract

We provide a simple proof of Kamp's theorem.

Original languageEnglish
Title of host publicationComputer Science Logic 2012 - 26th International Workshop/21th Annual Conference of the EACSL, CSL 2012
Pages516-527
Number of pages12
DOIs
StatePublished - 2012
Event26th International Workshop on Computer Science Logic, CSL 2012/21st Annual Conference of the European Association for Computer Science Logic, EACSL - Fontainebleau, France
Duration: 3 Sep 20126 Sep 2012

Publication series

NameLeibniz International Proceedings in Informatics, LIPIcs
Volume16
ISSN (Print)1868-8969

Conference

Conference26th International Workshop on Computer Science Logic, CSL 2012/21st Annual Conference of the European Association for Computer Science Logic, EACSL
Country/TerritoryFrance
CityFontainebleau
Period3/09/126/09/12

Keywords

  • Expressive Completeness
  • Monadic Logic
  • Temporal Logic

Cite this